Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have rashes all over body, headache, arm pain. Have hernia. What to do for this problem?

I had a rash all over my body a few days ago and felt very hot and sweaty headache for a few days over left eye vomited out of the blue I know feel very sick have sore throat and still have headache and a pain in left side under my arm pit but down where my left breast is but around the side. I started coughing to is this a virus or should I seek medical attention I have a very large hitus hernia so have problems keeping things down normally just feeling not well thank you
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic forum
Thank you for your query
i understand your concern regarding your health problem.
it look like infection ,may be bacterial or viral.
you need to consult doctor for better treatment.
rash is also due to infection only.
chance of viral infection is high.
you can take anti pyretic medicine for fever.
for rash ,you can apply calamine lotion and moisturizer.
if itching develop ,you can take anti histaminic medicine.
I hope I answered your query
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor